# SDR DHLA20098051

- Difficulty date: September 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,313 hours, 31,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR FWD UPPER JAMB CORNER CRACKED 1/4 INCH. C/A INSTALLED DOUBLER REPAIR IAW DWG SR08530021, SRM 53-4-1 FIG 9 ITEM D, AND AD-2000-20-08 S/BDC8-53-075.
